Academic Journal

A Characterization of Pseudo Complete Finitely Ramified Valued Fields Through a Hahn-Like Construction.

Λεπτομέρειες βιβλιογραφικής εγγραφής
Τίτλος: A Characterization of Pseudo Complete Finitely Ramified Valued Fields Through a Hahn-Like Construction.
Συγγραφείς: De Mase, Anna1 (AUTHOR)
Πηγή: Quarterly Journal of Mathematics. Jun2025, Vol. 76 Issue 2, p565-587. 23p.
Θεματικοί όροι: *Continuum hypothesis
Περίληψη: We give a characterization of finitely ramified |$\omega$| -pseudo complete valued fields of mixed characteristic |$(0,p)$|⁠ , with fixed residue field k and value group G of cardinality |$\aleph _{1}$| in terms of a Hahn-like construction over the Cohen field |$C(k)$|⁠ , modulo the Continuum Hypothesis. This is a generalization of results due to Ax and Kochen in '65 for formally p -adic fields and by Kochen in '74 for unramified valued fields with perfect residue field. We consider a more general context of finitely ramified valued fields of mixed characteristic with arbitrary residue field and a cross-section. [ABSTRACT FROM AUTHOR]
Βάση Δεδομένων: Academic Search Index
Περιγραφή
ISSN:00335606
DOI:10.1093/qmath/haaf019